# SDR DL73K021245

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 41,122 hours, 33,297 cycles
- Engine time: 26,204 hours, 27,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Air Cleaner
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL RECEIVED A PACK TRIP OFF INDICATION.  CONTINUED TAKEOFF.  ONCE AIRBORNE PERFORMED PROCEDURE PER POM.  WHEN THE PACK WAS RESET THE PRESSURE PEGGED TO TOP OF SCALE.  WING BODY OVERHEAT ILLUMINATED FOLLOWED BY A BLEED TRIP OFF INDICATION.  ALL INDICATIONS OCCURRED ON THE LEFT SIDE OF SYSTEM.  OPENED NR 1 ENG COWLS AND LT PACK BAY DOOR.  INSPECTED AIR DUCTS FROM ENG TO PACK BAY AND DUCTS IN PACK BAY.  NO DEFECTS.  FOUND AIR LEAKING FROM INBOARD CLAMP OF LT AIR CLEANER HOT AIR BLOWING DIRECTLY ON OVERHEAT LOOP.  SECURED CLAMP NO LEAKS.  PERFORMED T/O POWER CHECK FOR 3 MIN DUCT PRESS AND PACK OPERATION NORMAL.
